MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-70/I16-30
Medical Device Problem Codes Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiia endoleak and crown separation complaints are confirmed.This is consistent with the reported adverse event/incident.Imaging demonstrates proximal stent dilation to 41.5 mm, with the graft fabric line located 26.2 mm below the lowest renal artery and associated crown separation.These findings may be related to aortic remodeling, an unidentified endoleak, and/or device migration over time; however, this could not be conclusively determined.Infrarenal angulation and reduced overlap likely contributed to the type iiia endoleak; however, the exact cause cannot be determined due to the lack of comparative imaging.Device, user, procedure, or anatomy relatedness of complaint could not be determined.Procedure related harms could not be established.It was reported that an intervention utilizing devices from another manufacturer is planned on an unknown date; however, the final patient status was not provided.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text: device remains implanted.
 
Event or Problem Description
The patient was treated for a fusiform aneurysm with two sacs and a slightly angulated neck with the implant of an afx2 bifurcated stent graft(bsg) and an afx vela suprarenal on (b)(6) 2019.On (b)(6) 2026 the physician reported that uncoupling between the afx2 bsg and the vela suprarenal was confirmed.Furthermore, the bare stent portion of the vela suprarenal was found to be partially detached from the graft, suggesting potential damage.An intervention using devices from another manufacturer is planned for an unknown date.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key25178663
Report Number3011063223-2026-00054
Device Sequence Number21506127
Product Code MIH
UDI-Device Identifier00818009014603
UDI-Public(01)00818009014603(17)190613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2020
Device Model NumberBEA28-70/I16-30
Device Lot Number1948664003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT #2246865001.
Outcome Attributed to Adverse Event Other;
Patient SexMale